MathSciNet Relay Station
MathSciNet bibliographic data
MR2437084 46L07 (46L65 46M05 47L25)
Khelemskiĭ, A. Ya. Quantum versions of vector duality and of the exponential law in the framework of a nonmatrix approach. (Russian) Mat. Sb. 197 (2006), no. 12, 133--156; translation in Sb. Math. 197 (2006), no. 11-12, 1841–1863
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement